# SDR AU510001880

- Difficulty date: May 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAMES 15 AND 18 CRACKED, FOUND DURING INSPECTION IAW AD/BAE146/116.
